# SDR UPS98825384

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 194
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, MAIN CABIN 3.0 INCH CRACK IN RT FWD SERVICE DOOR CUTOUT WEB, FS 194.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT WEB IAW SRM 51-1-20D, 51-1-21, AND DWG 5615700.
